Hostname: page-component-7d684dbfc8-jr2wd Total loading time: 0 Render date: 2023-09-27T13:42:08.679Z Has data issue: false Feature Flags: { "corePageComponentGetUserInfoFromSharedSession": true, "coreDisableEcommerce": false, "coreDisableSocialShare": false, "coreDisableEcommerceForArticlePurchase": false, "coreDisableEcommerceForBookPurchase": false, "coreDisableEcommerceForElementPurchase": false, "coreUseNewShare": true, "useRatesEcommerce": true } hasContentIssue false

FROM MULTISETS TO SETS IN HOMOTOPY TYPE THEORY

Published online by Cambridge University Press:  23 October 2018

HÅKON ROBBESTAD GYLTERUD*
Affiliation:
DEPARTMENT OF INFORMATICS UNIVERSITY OF BERGEN POSTBOKS 7803 N-5020 BERGEN, NORWAYE-mail: hakon.gylterud@uib.no

Abstract

We give a model of set theory based on multisets in homotopy type theory. The equality of the model is the identity type. The underlying type of iterative sets can be formulated in Martin-Löf type theory, without Higher Inductive Types (HITs), and is a sub-type of the underlying type of Aczel’s 1978 model of set theory in type theory. The Voevodsky Univalence Axiom and mere set quotients (a mild kind of HITs) are used to prove the axioms of constructive set theory for the model. We give an equivalence to the model provided in Chapter 10 of “Homotopy Type Theory” by the Univalent Foundations Program.

Type
Articles
Copyright
Copyright © The Association for Symbolic Logic 2018 

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)

References

REFERENCES

Aczel, P., The type theoretic interpretation of constructive set theory, Logic Colloquium ’77 (MacIntyre, A., Pacholski, L., and Paris, J., editors), North–Holland, Amsterdam, 1978, pp. 5566.CrossRefGoogle Scholar
Aczel, P. and Gambino, N., The generalised type-theoretic interpretation of constructive set theory, this JOURNAL, vol. 71 (2006), no. 1, pp. 67103.Google Scholar
Gylterud, H. R., Multisets in Type Theory, preprint, 2016, arXiv:1610.08027.Google Scholar
Martin-Löf, P., Intuitionistic Type Theory, Studies in Proof Theory, vol. 1, Bibliopolis, Naples, 1984.Google Scholar
The Univalent Foundations Program, Homotopy Type Theory: Univalent Foundations of Mathematics, homotopytypetheory.org, Institute for Advanced Study, 2013.Google Scholar